MathSciNet Relay Station
MathSciNet bibliographic data
MR2826156 (2012h:93028) 93B05 (26A33 34K30 34K37 34K45 47H09 93C23)
Tai, Zhixin Controllability of fractional impulsive neutral integrodifferential systems with a nonlocal Cauchy condition in Banach spaces. Appl. Math. Lett. 24 (2011), no. 12, 2158–2161.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement